# SDR DXTA200810173310

- Difficulty date: October 17, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Hwksly BH125400A
- Aircraft serial: RK382
- Aircraft time: 2,362 hours, 2,245 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 8221019313
- Part serial: 8221019313
- Condition: Inoperative
- Part time: 68 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 14000' AND AT 280 KTS WITH AP/FD SELECTED TO LEFT SIDE, RIGHT SIDE ONLY AP PITCH TRIM FAIL LIGHT CAME ON. DISENGAGED AP, NO TRIMMING WAS REQUIRED, AND LIGHT WENT OUT. RE-ENGAGED AP AND SAME THING HAPPENED.  REMOVED NR 2 FCC-4007,  INSTALLED OVERHAULED FCC-4007 REF 8130 DATED 26 AUG 2008 RAMP TEST IAW MM 523-0775807 ALL CHECKS GOOD, NO FURTHER ACTION TAKEN
